What medications can cause miscarriage?

Answer Answer miscarriage hi, I asked myself this question when I had my first miscarriage. I got really bad morning sickness and decided I needed to do something about it without consulting a doctor. Don... Read More »

Top Q&A For: What medications can cause miscarriage

Can some acne medications cause a miscarriage?

Dealing with acne during pregnancy can be a challenge, since some of the most popular treatments can put your baby at risk. Although several acne treatments can lead to birth defects, Accutane is t... Read More »

What specific antibiotic can cause miscarriage?

Antibiotics can be taken when pregnant since some conditions are worse than the possible effects of the antibiotics. There is no real research that says that antibiotics can can cause miscarriage o... Read More »

What if you are pregnant and craving the things that cause miscarriage?

At the risk of loosing your baby I would say DON'T eat them. Go and talk to your doctor if they are uncontrollable.

Can medications cause skin problems?

On One Hand: Medications Can Cause Skin ProblemsMedications can lead to side effects on the skin. Medications--such as antibiotics, anti-fungal drugs and narcotic (opioid) painkillers--can cause it... Read More »